# SDR COMA9710229

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120228
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin Eel
- Part time: 14,158 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4 WHITE AND 1 RED FLOOR EMERGENCY LIGHTS FAILED DURING TAXI-OUT.  REPLACED NR 2 BATTERY PACK AT SEAT 4C LOCATION.
